MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, SIZE: 60MM

ONKOS SURGICAL ELEOS; MALE-FEMALE MIDSECTION, SIZE: 60MM
Model Number 25001060E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 11/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.Multiple mdrs were submitted for this adverse event: 3013450937-2022-00365, 3013450937-2022-00366, 3013450937-2022-00367, 3013450937-2022-00368 and 3013450937-2022-00369.
 
Event or Problem Description
It was reported that a patient had an alleged infection and underwent a revision surgery on (b)(6) 2022.The following implants were revised during the revision: eleos male-female midsection, eleos male-female midsection, eleos distal femur axial pin, eleos tibial hinge w/rotational stop, eleos tibial poly spacer and eleos distal femur.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the alleged infection could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: h3: device evaluated by manufacturer updated to no.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: type of investigation code updated to 3331: analysis of production records.H6: type of investigation code updated to 4111: communication/interviews.H6: type of investigation code updated to 4109: historical data analysis.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.
 
Event or Problem Description
It was reported that a patient had an alleged infection and underwent a revision surgery on(b)(6) 2022.The following implants were revised during the revision: eleos male-female midsection, eleos male-female midsection, eleos distal femur axial pin, eleos tibial hinge w/rotational stop, eleos tibial poly spacer and eleos distal femur.

Brand Name
ELEOS
Common Device Name
MALE-FEMALE MIDSECTION, SIZE: 60MM
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
MICROPORT ORTHOPEDICS
5677 airline rd
arlington TN 38002
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key15982663
Report Number3013450937-2022-00364
Device Sequence Number5784582
Product Code KRO
UDI-Device IdentifierB27825001060E0
UDI-PublicB27825001060E0
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number25001060E
Device Catalogue Number25001060E
Device Lot Number1906766
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer11/14/2022
Initial Report FDA Received Date12/14/2022
Supplement Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/16/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000007E ELEOS DISTAL FEMUR, LEFT, SEGMENTAL; 25001140E ELEOS MALE-FEMALE MIDSECTION, SIZE: 40MM; 25001210E ELEOS TIBIAL POLY SPACER, THICKNESS:10M; 25002111E ELEOS DISTAL FEMUR AXIAL PIN; THSMWRS01M ELEOS TIBIAL HINGE W/ROTATIONAL STOP
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age19 YR
Patient SexMale